Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 65, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 11, 2016, 3:50 AM EST. It took effect at Dec 11, 2016, 10:00 AM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2016, 3:50 AM EST (08:50 UTC)
- In effect from
- Dec 11, 2016, 10:00 AM EST
- Expired
- Dec 13, 2016, 4:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
783 WHUS71 KCLE 110850 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EST SUN DEC 11 2016 LEZ146>149-111700- /O.NEW.KCLE.SC.Y.0065.161211T1500Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 AM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY. * WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-111700- /O.NEW.KCLE.SC.Y.0065.161211T1500Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 350 AM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST MONDAY. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
8 follow-up statements
552 WHUS71 KCLE 111447 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 AM EST SUN DEC 11 2016 LEZ146>149-112300- /O.CON.KCLE.SC.Y.0065.161211T1500Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 947 AM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...SOUTH WINDS 15 TO 20 KNOTS BECOMING SOUTHWEST 15 TO 25 KNOTS MONDAY AFTERNOON. WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-112300- /O.CON.KCLE.SC.Y.0065.161211T1500Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 947 AM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
695 WHUS71 KCLE 112040 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EST SUN DEC 11 2016 LEZ146>149-120445- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS BECOMING SOUTHWEST. WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-120445- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 340 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
848 WHUS71 KCLE 120309 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EST SUN DEC 11 2016 LEZ146>149-121115- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1009 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS BECOMING SOUTHWEST. WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET MONDAY. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS LATE MONDAY NIGHT WITH WAVES DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-121115- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 1009 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE SOUTHWEST AT 15 TO 25 KNOTS LATE TONIGHT AND BECOME WESTERLY ON MONDAY. WAVES WILL BUILD TO 3 TO 5 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
704 WHUS71 KCLE 120907 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EST MON DEC 12 2016 LEZ146>149-121715- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 407 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE WEST AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO 6 TO 9 FEET BY LATE TODAY. WEST WINDS WILL SHIFT TO THE SOUTHWEST AND DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. WAVES WILL FOLLOW...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-121715- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 407 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS OF 15 TO 25 KNOTS TODAY WILL BECOME SOUTHWEST AT 10 TO 20 KNOTS TONIGHT. WAVES WILL BUILD TO 4 TO 7 FEET TODAY...BEFORE SUBSIDING TONIGHT. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO THE EVENING EAST OF THE ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
801 WHUS71 KCLE 121430 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EST MON DEC 12 2016 LEZ146>149-122230- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 930 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL SHIFT TO THE WEST AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO 6 TO 9 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-122100- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 930 AM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
276 WHUS71 KCLE 122047 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EST MON DEC 12 2016 LEZ142>145-122200- /O.CAN.KCLE.SC.Y.0065.000000T0000Z-161212T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 347 PM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS AND WAVES HAVE SUBSIDED TO 2 TO 4 FEET. $$ LEZ146>149-130500- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 PM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...WEST WINDS OF 15 TO 25 KNOTS. WAVES 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
980 WHUS71 KCLE 130307 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EST MON DEC 12 2016 LEZ146>149-130900- /O.CON.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 PM EST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND WAVES...WEST WINDS OF 10 TO 20 KNOTS. WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
603 WHUS71 KCLE 130915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EST TUE DEC 13 2016 ...GALE FORCE WINDS WILL BE POSSIBLE FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... .A STRONG COLD FRONT WILL BRING EXTREMELY COLD TEMPERATURES ACROSS THE LAKES. IT IS POSSIBLE THAT WEST TO WEST- NORTHWEST WINDS COULD REACH GALE FORCE...ESPECIALLY ACROSS THE CENTRAL AND EASTERN BASINS OF LAKE ERIE. LEZ146>149-131800- /O.EXP.KCLE.SC.Y.0065.000000T0000Z-161213T0900Z/ /O.NEW.KCLE.SC.Y.0066.161213T0915Z-161214T2000Z/ /O.NEW.KCLE.GL.A.0008.161214T2000Z-161216T0300Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 415 AM EST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS TODAY WILL SHIFT TO THE WEST AN INCREASE TO 15 TO 20 KNOTS BY THIS EVENING. WINDS WILL BRIEFLY BACK TO THE SOUTHWEST WEDNESDAY BEFORE BECOMING WEST AND POTENTIALLY INCREASING TO 35 KNOT GALES. GALE FORCE WINDS ARE POSSIBLE ON THURSDAY AS WELL. * WAVES/SEAS...WAVES OF 2 TO 5 FEET WILL BE POSSIBLE THROUGH TONIGHT. WAVES WILL INCREASE SIGNIFICANTLY ON WEDNESDAY TO 6 TO 9 FEET. WAVES OF 8 TO 11 FEET WILL BE POSSIBLE THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$ LEZ061-142>145-162>169-131800- /O.NEW.KCLE.GL.A.0008.161214T2000Z-161216T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 415 AM EST TUE DEC 13 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS...WEST TO WEST-NORTHWEST GALES TO 35 KNOTS WILL BE POSSIBLE BOTH WEDNESDAY AND THURSDAY. * WAVES/SEAS...WAVES WOULD BUILD FROM 6 TO 9 FEET ACROSS THE WESTERN THIRD OF THE LAKE TO 8 TO 11 FEET ACROSS THE EASTERN TWO THIRDS OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:03 AM EST, 47 minutes earlier.
Area forecast discussion, Dec 11, 3:03 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
303 AM EST Sun Dec 11 2016
.SYNOPSIS...
A low will move northeast across lower michigan early monday pulling
a cold front across the area. An arctic cold front will push east
through the region late tuesday. High pressure over the plains will
move across the area friday then another low will track northeast
across michigan saturday pulling another arctic front through the
region by sunday.
&&
.NEAR TERM /UNTIL NOON MONDAY/...
Latest model runs generally keep things on track so not making any
significant changes to forecast other than to back down snow
accumulation some for today for central and southern part of the
cwa. Warm advection strongest in the boundary layer so still looks
more like snow would change to rain versus a freezing type of
precip. South winds will likely cause temps to slowly rise most of
tonight so for much of the night most of the cwa should be at or
above freezing.
Northern counties have a good chance to see precip stay as just
snow. Luckily snowfall rate should stay light to moderate so
advisory still seems best way to go with not quite enough snow in
the southern co's to reach the 4 inch criteria for an advisory.
Punch of drier air aloft quickly races ene across the cwa between
09z and 15z to end the precip.
&&
.SHORT TERM /NOON MONDAY THROUGH TUESDAY NIGHT/...
Marginally favorable lake effect conditions set up later monday and
monday night for a few lake effect snow showers to occur resulting
in an inch or so of accumulation here and there in the snowbelt.
A lobe of the polar vortex digging into the james bay area will
drive an arctic cold front across the region late tue into tuesday
night with the leading edge of the arctic air starting to spread
into the area. Moisture along the front generally lacking so only
threat for any snow looks to just be in the snowbelt area and even
there it doesn't look like much lake effect gets going thru daybreak
wednesday. Temps by 12z wed should mostly be down into the teens
expect maybe some lower 20s along the lakeshore of the snowbelt.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Not many changes to the long term today. It still looks like a
chilly week with lake effect ongoing at the beginning period.
Conditions will worsen by Thursday as an arctic front pushes south
of the area. The cold air behind the front should cause the lake
effect to intensify. 850 mb temps will get colder than neg 20 which
is about as cold as they get this time of year. Of course given
those temps the airmass will be very dry so lot's of uncertainty
with accums. A 1030 mb high will move across the local area on
Friday and that will switch the flow to the south and end the snow.
Yesterday the long term guidance had a low moving up the Ohio Valley
on Saturday with wintry precip across the area. Today the models
show the same low 300 miles further northwest. If that scenario
comes true the area will see rain and not snow. Confidence in the
models is not very high given the lack of continuity. For now will
trend toward the newer solution with highs Saturday above freezing.
&&
.AVIATION /06Z Sunday THROUGH Thursday/...
Lake effect is gone. Next storm system pushing west to east
toward the forecast area at this time. A general snow that will
affect the entire area will spread west to east across the area
tonight and is now in the Toledo and Findlay areas and will move
east from there the rest of the night. Ceilings and visibilities
will quickly drop as the snow moves into the area. Lowest ceilings
expected to be around 700 feet late tonight into tomorrow while
visibilities will drop to around 1/2sm especially tomorrow when the
heaviest snow arrives. Accumulating snow of 2 to 4 inches expected
during the TAF period across the area with more expected beyond the
TAF period. Air mass now appears it will remain cold enough to
support all snow so will not mention any mix of precipitation.
OUTLOOK...Widespread light to moderate synoptic snow into Monday
for the entire forecast area. Lake effect snow will continue in
the snowbelt east of CLE into Tuesday.
&&
.MARINE...
Have gone ahead and hoisted another round of small craft advisories
just in case some recreational boaters want to go out in the heavy
snow today. The advisory is more for sustained wind speeds than
waves given the southerly direction. A warm front will move over
the lake this evening and will be followed by a cold front on
Monday. This will cause the winds to flip back to the west. Speeds
will gradually diminish by early Tuesday. A second cold front will
cross the area later Tuesday with a stronger arctic front following
on Wednesday night. It won't be a good week for boating with small
crafts needed much of the period.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 AM EST Monday for OHZ012>014-
089.
Winter Weather Advisory until 4 AM EST Monday for OHZ003-
006>011-017>023-027>030.
PA...Winter Weather Advisory until 10 AM EST Monday for PAZ001>003.
MARINE...Small Craft Advisory from 10 AM this morning to 4 AM EST
Tuesday for LEZ146>149.
Small Craft Advisory from 10 AM this morning to 4 PM EST
Monday for LEZ142>145.
&&
SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Adams
LONG TERM...Kubina
AVIATION...Lombardy
MARINE...KubinaHazardous weather outlook, Dec 11, 3:47 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EST SUN DEC 11 2016 OHZ031>033-036>038-047-120900- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 347 AM EST SUN DEC 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL LIGHT TO MODERATE SNOW WILL OCCUR INTO TONIGHT BUT WILL MIX WITH OR CHANGE TO RAIN LATE TODAY AND TONIGHT. SNOW ACCUMULATION SHOULD BE 3 INCHES OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA WEDNESDAY THROUGH FRIDAY. WINDCHILL READINGS MAY DROP INTO A MINUS 10 TO MINUS 15 DEGREE RANGE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>023-027>030-120900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- 347 AM EST SUN DEC 11 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA WEDNESDAY THROUGH FRIDAY. WINDCHILL READINGS MAY DROP INTO A MINUS 10 TO MINUS 15 DEGREE RANGE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-089-PAZ001>003-120900- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- 347 AM EST SUN DEC 11 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA WEDNESDAY THROUGH FRIDAY. WINDCHILL READINGS MAY DROP INTO A MINUS 10 TO MINUS 15 DEGREE RANGE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-120900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 AM EST SUN DEC 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. VERY COLD ARCTIC AIR IS EXPECTED TO SPREAD OVER THE AREA WEDNESDAY THROUGH FRIDAY WHICH COULD PRODUCE FREEZING SPRAY AND CAUSE ICE TO START FORMING IN THE SHALLOW AREAS OF THE LAKE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.